Please use this identifier to cite or link to this item:
Title: Linear programming bounds for doubly-even self-dual codes
Authors: Krasikov, I
Keywords: distance distribution; self-dual codes; upper bounds
Issue Date: 1997
Publisher: IEEE
Citation: Information Theory, IEEE Transactions on. 43 (4) 1238-1244
Abstract: Using a variant of linear programming method we derive a new upper bound on the minimum distance d of doubly-even self-dual codes of length n. Asymptotically, for n growing, it gives d/n <=166315 + o(1), thus improving on the Mallows– Odlyzko–Sloane bound of 1/6. To establish this, we prove that in any doubly even-self-dual code the distance distribution is asymptotically upper-bounded by the corresponding normalized binomial distribution in a certain interval.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Linear programming bounds for doubly-even.pdf441.84 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.